# SDR SIMA20150513008

- Difficulty date: May 13, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 37,560 hours, 34,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 7281000501
- Part serial: 1339
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NOT ARMED, APPEARS ON EICAS WITH LIGHTS ARMED.  R & R CONTROL MODULE ASSEMBLY.  EMER LIGHTS OPERATIONS CHECKED GOOD IAW AMM 33-21-01.
